MAUDE Adverse Event Report: IMRIS IMAGING, INC IMRI 3T S; MAGNETIC RESONANCE DIAGNOSTIC DEVICE

IMRIS IMAGING, INC IMRI 3T S; MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Model Number 116118-000
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no device malfunction.The patient was being transported into the mri diagnostic room by a hospital employee via a ferrous wheelchair at the time of the event.It is unknown if the hospital employee was trained to bring patients into the mri diagnostic room (zone 4), and it is also unknown if the wheelchair had appropriate or inappropriate astm labeling.Imris has requested more information regarding the event and the patient involved multiple times with no response back from the customer.The information received regarding the patient outcome was provided by the imris customer service engineer.There was no reported serious harm or injury to the patient from this event.Imris will submit a follow-up report if additional information becomes available.
 
Event or Problem Description
The patient was transported into the mri diagnostic room (zone 4) by a hospital employee via wheelchair.The patient was in a seated position when the seat and back support material began to fold/collapse due to the ferrous properties of the metal support frame as the wheelchair was pulled (attracted) to the magnet's bore.The magnet was intentionally quenched by one of the mri technologist out of concern for patient safety.It was reported the left side of the patient's body made contact with the bore.Per information verbally provided to the imris customer service engineer, x-rays of the patient were obtained and reported as negative (no specific anatomic area of interest was provided), minor brusing of patient was reported; however, no serious injury was reported to the mri technologist or others present when the event occurred.

Brand Name
IMRI 3T S
Common Device Name
MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Manufacturer (Section D)
IMRIS IMAGING, INC
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer (Section G)
IMRIS IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
stacy kramer
1230 chaska creek way
suite 100
chaska, MN 55318
7632036338
MDR Report Key23528797
Report Number3013026005-2025-00004
Device Sequence Number9065564
Product Code LNH
UDI-Device Identifier00857534006059
UDI-Public(01)00857534006059(11)20160820
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number116118-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown